Universal topological stratification for the Pham example
Bulletin de la Société Mathématique de France, Volume 121 (1993) no. 2, pp. 153-181.
@article{BSMF_1993__121_2_153_0,
     author = {Damon, James and Galligo, Andr\'e},
     title = {Universal topological stratification for the {Pham} example},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {153--181},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {121},
     number = {2},
     year = {1993},
     doi = {10.24033/bsmf.2205},
     mrnumber = {94f:32075},
     zbl = {0784.32029},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2205/}
}
TY  - JOUR
AU  - Damon, James
AU  - Galligo, André
TI  - Universal topological stratification for the Pham example
JO  - Bulletin de la Société Mathématique de France
PY  - 1993
SP  - 153
EP  - 181
VL  - 121
IS  - 2
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2205/
DO  - 10.24033/bsmf.2205
LA  - en
ID  - BSMF_1993__121_2_153_0
ER  - 
%0 Journal Article
%A Damon, James
%A Galligo, André
%T Universal topological stratification for the Pham example
%J Bulletin de la Société Mathématique de France
%D 1993
%P 153-181
%V 121
%N 2
%I Société mathématique de France
%U http://archive.numdam.org/articles/10.24033/bsmf.2205/
%R 10.24033/bsmf.2205
%G en
%F BSMF_1993__121_2_153_0
Damon, James; Galligo, André. Universal topological stratification for the Pham example. Bulletin de la Société Mathématique de France, Volume 121 (1993) no. 2, pp. 153-181. doi : 10.24033/bsmf.2205. http://archive.numdam.org/articles/10.24033/bsmf.2205/

[A] Arnold (V.I.). - Local normal forms of functions, Invent. Math., t. 35, 1976, p. 87-109. | EuDML | MR | Zbl

[BBB] Balkenborg (D.), Bauer (R.) and Bilitewski (F.J.). - Beitrage zur Hierarchie der bimodularen Singularitaten, Diplomarbeit, Univ. Bonn, 1984.

[B] Brieskorn (E.). - Milnor Lattices and Dynkin Diagrams, Proc. Sympos. Pure Math., t. 40, I, 1983, p. 153-166. | MR | Zbl

[D1] Damon (J.). - Finite Determinacy and Topological Triviality I, Invent. Math., t. 62, 1980, p. 299-324; Sufficient Conditions and Topological Stability II, Compositio Math., t. 47, 1982, p. 101-132. | EuDML | Numdam | MR | Zbl

[D2] Damon (J.). - The Unfolding and determinacy theorems for Subgroups of A and K, Memoirs A.M.S., t. 50, n° 306, 1984, p. 233-254. | MR | Zbl

[D3] Damon (J.). - Topological Triviality and Versality for Subgroups of A and K, Memoirs A.M.S. 75, n° 389, 1988. | MR | Zbl

[D4] Damon (J.). - The versality Discriminant and local topological equivalence of mappings. - to appear in Annales Inst. Fourier. | EuDML | Numdam | Zbl

[E] Ebeling (W.). - On the monodromy groups of Singularities, Proc. Sympos. Pure Math., t. 40, I, 1983, p. 327-336. | MR | Zbl

[E-W] Ebeling (W.) and Wall (C.T.C.). - Kodaira Singularities and an extension of Arnold's Duality, Compositio Math., t. 56, 1985, p. 3-77. | EuDML | Numdam | MR | Zbl

[G1] Galligo (A.). - A propos du théorème de préparation de Weierstrass, Lectures Notes in Math., t. 409, 1974, p. 543-579. | MR | Zbl

[G2] Galligo (A.). - Théorème de division et stabilité en géométrie analytique locale, Ann. Inst. Fourier, t. 29, 1979, p. 107-184. | Numdam | MR | Zbl

[G3] Galligo (A.). - Algorithmes de calcul de base standard, Prépublication Université de Nice, 1983.

[G-G] Golubitsky (M.) and Guillemin (V.). - Stable mappings and their Singularities, Grad. Texts Math. n° 14, Springer-Verlag, 1974. | MR | Zbl

[L] Looijenga (E.). - Semi-universal deformation of a simple elliptic hypersurface singularity I : unimodularity, Topology, t. 16, 1977, p. 257-262. | MR | Zbl

[MAC] Macsyma. - Reference Manual. - Version Ten, Symbolic Inc., 1984.

[MAR] Martinet (J.). - Déploiement versels des applications différentiables et classifications des applications stables, in Singularités d'Applications Différentiables, Plan-sur-Bex, Springer Lecture Notes n° 535, pp. 1-44, 1975. | MR | Zbl

[M1] Mather (J.). - Stability of C∞-mappings, II Infinitesimal stability implies stability, Ann. of Math. 2, t. 89, 1969, p. 254-291 ; III Finitely determined map germs, IHES Publ. Math., t. 36, 1968 p. 127-156 ; IV Classification of stable germs by R-algebras, IHES Publ. Math., t. 37, 1969, p. 223-248 ; V Transversality, Adv. in Math. t. 4, 1970, p. 301-336.

[M2] Mather (J.). - Stratification and mappings, in Dynamical Systems, ed. M. Peixoto, Academic Press, 1973, p. 195-232. | MR | Zbl

[M3] Mather (J.). - How to stratify Mappings and Jet Spaces, in Singularités d'Applications Différentiables, Plan-sur-Bex, Springer Lecture Notes n° 535, p. 128-176, 1975. | MR | Zbl

[P] Pham (F.). - Remarque sur l'équisingularité universelle. - Prépublication Université de Nice, 1970.

[R] Ronga (F.). - Une application topologiquement stable qui ne peut pas être approchée par une application différentiablement stable, C.R. Acad. Sci. Paris Sér. A-B, t. 287, 1978, p. 779-780. | MR | Zbl

[T] Thom (R.). - Ensembles et morphismes stratifiés, Bull. Amer. Math. Soc., t. 75, 1, 1969, p. 240-284. | MR | Zbl

[W] Wirthmuller (K.). - Universel Topologische Triviale Deformationen. - Thesis, Univ. of Regensburg, 1980.

Cited by Sources: